I have had my lower left quadrant were my liver sits to be feeling weird. I started noticing it after a night of heavy liquor drinking the following day. It was a little sore it felt. Then I went on to continue to drink a few more time very heavy withing a short amount of time such as 10 beers in 1 hour and more alcohol at the bar. The next day I still felt like there was something wrong with my liver. For the past week or two I have felt this way. I have noticed lately that I have been sweating badly at night time when I am by myself or with my girlfriend. I feel tired most of the time. Sometimes my lower right back hurts and once in a while I feel something on my right lower quadrant opposite side of the liver. It is mainly the side of the liver that is most noticeable. I have been trying to drink plenty of fluids but seems as if my pee is always yellow over the past week or two. I have not noticed any symtoms of jaundice or blood in my stool or urine. Just a bloating feel were my liver is and minor pain like something is there. So to narrow this all down I have sweats at night, I seem like I dont have a fever, bloating on my stomach mainly towards my side were the liver is or just under the ribs and below the ribs portion were I feel something. I have been kinda stressed out. Almost feels like it could be an ulcer but that wouldnt explain my dehydration i dont think. If my body is overheating at night and is trying to cool itself down then I think my liver is not breaking down the sodium that goes through the filtering process which is causing issues with the blood flow which is not creating I believe the hormone that regulates body temperature when it gets to hot and tries to cool off but is having issues do to some blockage of this hormone. This is all I can come up with. Can anyone suggest what it may be so I can further research it and determine what it may be. I will be seeing a doctor hopefully soon but I am trying to figure out if it is serious. I forgot to mention that I also used vicodin previously and a few time have taken the 4000mg of acetametaphin in a single dose or in two seperate doses. I am not sure if the few nights I drank heavy did some acute liver damage or not. Or it could be an ulcer. Thanks
That is were it hurts is were my liver is located. I guess I should have not used the left and right quadrant that might throw people off. This morning its not to bad, still there but I think I am getting use to it being there even though its still feeling bloated. Someone please help solving the mystery. Thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.